# SDR HALA2023071900151

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 45,444 hours, 7,356 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,929 hours, 5,826 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU70203
- Part serial: FAC15094
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG FMU CONSTENTLY LEAKING FROM DRAIN MASS. REPLACED FMU REF AMM 73-21-52. OPS AND LEAK CHECK GOOD PER AMM 73-21-52. OK FOR SVC.
